# SDR 04FDEA03038

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1108 AFT CARGO DOOR FRAME AT STR 26 HAS A OPEN HOLE IN UPPER FLANGE.  REPAIRED AFT CARGO DOOR FRAME PER FED EX EA 7-5310-825111.
